# SDR 96ZZZM1541

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Lockheed Martin Aircraft Center Inc, repair station ZJ4R702M
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7422
- Condition: Corroded
- Location: Bs 1801
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE EXFOLIATION ON LONGERON STRAP 36RT NEAR FS 1801 CENTER CARGO COMPARTMENT.  REMOVED AND REPLACED 2 ANGLES AND 1 STRAP ON LONGERON 36RT SPLICE AT FS 1801 CENTER CARGO COMPARTMENT IAW SRM 53-00-01 AND 51-33-01.  (M)
